Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can a yeast infection spread? adult content

I got a yeast infection about a week ago from some antibiotics I was taking. Two days ago I woke up with hives up my arms and legs. They are pretty mild but they itch like mad. Is it possible that my yeast infection spread to my arms and legs??

 
Anonymous

Asked by Anonymous at 11:52 PM on Aug. 30, 2010 in Health

This question is closed.
Answers (7)
  • It is possible you are having an allergic reaction to the antibiotic. It is possible to have taken an antibiotic for years then all of a sudden develop an allergic reaction to it. My son took amoxil for years then developed hives and now can't take it anymore. Call the doctor and explain your symptoms. Hives have nothing to do with yeast. Ask for Diflucan for the yeast and take benedryl for the hives.
    salexander

    Answer by salexander at 11:43 AM on Aug. 31, 2010

  • I kno you can get a yeast infection in your throat (thrush) and on your nipples from breastfeeding, but I've never heard of it getting on your arms and legs. Could it be that you are having an allergic reaction to the medication you are taking?
    Ash9724

    Answer by Ash9724 at 11:55 PM on Aug. 30, 2010

  • maybe in a sweaty places...I would first think a reaction to something else...yeast rash tends to be a "carpet rash" slightly raised, solid and not patchy usually...spreading on the outsides...no cornstarch with yeast~it feeds the microbes like gasoline on fire~
    surfcitymom

    Answer by surfcitymom at 11:57 PM on Aug. 30, 2010

  • I have been told that it is possible
    xxlilmomma09

    Answer by xxlilmomma09 at 11:58 PM on Aug. 30, 2010

  • it is possible, and also it could be a reaction to the antibiotics.
    you could cut the sugar and introduce a good probiotic and see if it helps.
    happy2bmom25

    Answer by happy2bmom25 at 12:04 AM on Aug. 31, 2010

  • It's possible, but it really does sound more like an allergic reaction to your meds to me. I'd mention it to your doctor because if it's an allergic reaction they can stop the reaction and use something else to solve the problem.
    tyheamma

    Answer by tyheamma at 12:30 AM on Aug. 31, 2010

  • Yes its possible. You need to call the dr asap or a pharmacy.
    SweetLoveofMine

    Answer by SweetLoveofMine at 2:30 AM on Aug. 31, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN